Jump to content
CrazyBoards.org

Anorgasmia on Effexor XR 150


Recommended Posts

The title says it all.  I felt my usual dose of 112.5 needed a boost as did my PDOC after trying Pristiq and getting nowhere.  However, I stopped being able to have an O.  So I went back down to my usual 112.5 dose.  Also we had previously lowered my Abilify to 5 because I was feeling tired and heavy on 10.  I also suspect the 10 may have been contributing to my O issue.  I have thought of giving Cymbalta another go but it did not do much to me at 30mg and at 60mg it made me a bit paranoid and gave me panic attacks.  I have also thought about adding Wellbutrin to my combo, as I have taken it before but for some reason I had a paradoxical reaction to it.  It made me tired and weepy.  My only alternative would be to take it at night.  I am going to see how I do this week and talk to my pdoc next Sat if I go back to feeling depressed.  I also had the Gastric Sleeve procedure on 11/15 and have been barely eating and very low carb.  So this may be messing with me as well.  

Anyone else experience dose related anorgasmia on Effexor XR?  Effexor has always been my go to drug since my 20s (am now in my 40s) .  It works the best with the least side effects (till I tried 150).  I am also starting a new job tomorrow and the last thing I need is to start tinkering around with another AD.

 

Thanks

Link to comment
Share on other sites

  • jt07 locked this topic
Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...